# SDR FDEA201007283145

- Difficulty date: July 28, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 29,785 hours, 13,939 cycles
- Engine: Pwa PW4158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610633232
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - DEFORMITY (DENT) BETWEEN FR14A AND 15 BTW STGR 27-30LT.  DENT WAS REPAIRED AND FOUND ACCEPTABLE IAW EA 6-5330-141557.
